# SDR RAIA00709041

- Difficulty date: September 30, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 21,707 hours, 20,230 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315501
- Part serial: 0687
- Condition: Blew Out
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 3506 - BDL - ABORTED T/O AND BLEW NR 1 MAIN WHEEL ASSY.  MAINTENANCE REMOVED AND REPLACED NR 1 MAIN LANDING GEAR TIRE/WHEEL ASSY.  CHECKS GOOD.
